Jump to ContentJump to Main Navigation

Journal of Literary Semantics

An International Review

Founded by Eaton, Trevor

Ed. by Toolan, Michael

2 Issues per year

ERIH category 2011: INT2

VolumeIssuePage

Issues

Sonstiges

Citation Information: Journal of Literary Semantics. Volume 24, Issue 1, Pages –, ISSN (Online) 1613-3838, ISSN (Print) 0341-7638, DOI: 10.1515/jlse.1995.24.1.U, July 2009

Publication History

Published Online:
2009-07-22

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.